# SDR SWIA200820831

- Difficulty date: December 16, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 17,228 hours, 13,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER RIGHT FS 625 CLIP CRACKED ON PRESSURE BULKHEAD.  REPLACED PER SRM.
